MathSciNet Relay Station
MathSciNet bibliographic data
MR1984461 51E20 (05E20 51A40 94B40)
Kantor, William M.; Williams, Michael E. Symplectic semifield planes and $\Bbb Z_4$-linear codes. Trans. Amer. Math. Soc. 356 (2004), no. 3, 895–938.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement